# SDR DU4R2006401

- Difficulty date: April 26, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT AT BS 1340 LBL 16 ABOVE S-29L (AFT PIT).  FABRICATED AND INSTALLED DOUBLER REPAIR 5-3/4" FROM 301 .032 HD AND REPAIR SUPPORT 17" FROM BAC1517-2226 7075-T65 IAW B757 SRM 51-20-01 AND B757 MM 53-87-01-801.
